Quotients of Semi-Algebraic Spaces.

Claus Scheiderer

Mathematische Zeitschrift (1989)

  • Volume: 201, Issue: 2, page 249-272
  • ISSN: 0025-5874; 1432-1823

How to cite


Scheiderer, Claus. "Quotients of Semi-Algebraic Spaces.." Mathematische Zeitschrift 201.2 (1989): 249-272. <http://eudml.org/doc/174051>.

author = {Scheiderer, Claus},
journal = {Mathematische Zeitschrift},
keywords = {semi-algebraic spaces; real closed field; geometric quotients; real spectrum},
number = {2},
pages = {249-272},
title = {Quotients of Semi-Algebraic Spaces.},
url = {http://eudml.org/doc/174051},
volume = {201},
year = {1989},

AU - Scheiderer, Claus
TI - Quotients of Semi-Algebraic Spaces.
JO - Mathematische Zeitschrift
PY - 1989
VL - 201
IS - 2
SP - 249
EP - 272
KW - semi-algebraic spaces; real closed field; geometric quotients; real spectrum
UR - http://eudml.org/doc/174051
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.